# SDR REXA2016042400678

- Difficulty date: April 24, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 19,540 hours, 12,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OTBD SEAT RAILS LT & RT, BETWEEN FS 379.00 - 669.40 AT VARIOUS LOCATIONS.  CONTINUATION OF MWC JOB 81518311 OP 146.  CONTINUATION CARD 81518311 OPS 112 & 146.  R & R SEAT RAILS AS REQUIRED TO REMOVE CORROSION IAW SRM 53-31-49-101-001-A02, AMM 53-00-49-400-801-A07 & REO 670-53-00-343.
